-torsion in class groups of certain families of D 4 -quartic fields
Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 1, pp. 1-23.

Nous donnons une borne supérieure pour la -torsion des groupes de classes pour presque tous les corps de certaines familles des corps quartiques de type D 4 . Nos outils principaux sont une nouvelle version du théorème de densité de Chebotarev pour ces familles et une borne inférieure sur le nombre de corps dans les familles.

We prove an upper bound for -torsion in class groups of almost all fields in certain families of D 4 -quartic fields. Our key tools are a new Chebotarev density theorem for these families of D 4 -quartic fields and a lower bound for the number of fields in the families.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1109
Classification : 11R29,  11R42,  11R45
Mots clés : torsion, class group, Chebotarev density theorem
@article{JTNB_2020__32_1_1_0,
     author = {Chen An},
     title = {$\ell $-torsion in class groups of certain families of $D_4$-quartic fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {1--23},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {1},
     year = {2020},
     doi = {10.5802/jtnb.1109},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1109/}
}
Chen An. $\ell $-torsion in class groups of certain families of $D_4$-quartic fields. Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 1, pp. 1-23. doi : 10.5802/jtnb.1109. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1109/

[1] Farrell Brumley; Jesse Thorner; Asif Zaman Zeros of Rankin-Selberg L-functions at the edge of the critical strip (2019) (https://arxiv.org/abs/1804.06402v3)

[2] Henri Cohen; Francisco Diaz y Diaz; Michel Olivier Enumerating Quartic Dihedral Extensions of , Compos. Math., Volume 133 (2002) no. 1, pp. 65-93 | Article | MR 1918290 | Zbl 1050.11104

[3] Jordan S. Ellenberg; Lillian B. Pierce; Melanie Matchett Wood On -torsion in class groups of number fields, Algebra Number Theory, Volume 11 (2017) no. 8, pp. 1739-1778 | Article | MR 3720931 | Zbl 1398.11136

[4] Jordan S. Ellenberg; Akshay Venkatesh Reflection principles and bounds for class group torsion, Int. Math. Res. Not., Volume 2007 (2007) no. 1, rnm002, 18 pages | MR 2331900 | Zbl 1130.11060

[5] Christopher Frei; Martin Widmer Average bounds for the -torsion in class groups of cyclic extensions, Res. Number Theory, Volume 4 (2018) no. 3, 34, 25 pages | MR 3842247 | Zbl 07086384

[6] Christopher Frei; Martin Widmer Averages and higher moments for the -torsion in class groups (2018) (https://arxiv.org/abs/1810.04732)

[7] David R. Heath-Brown; Lillian B. Pierce Averages and moments associated to class numbers of imaginary quadratic fields, Compos. Math., Volume 153 (2017) no. 11, pp. 2287-2309 | Article | MR 3692746 | Zbl 1391.11151

[8] James G. Huard; Blair K. Spearman; Kenneth S. Williams Integral bases for quartic fields with quadratic subfields, J. Number Theory, Volume 51 (1991) no. 1, pp. 87-102 | Article | MR 1321725 | Zbl 0826.11048

[9] Henryk Iwaniec; Emmanuel Kowalski Analytic number theory, Colloquium Publications, Volume 53, American Mathematical Society, 2004 | MR 2061214 | Zbl 1059.11001

[10] Emmanuel Kowalski; Philippe Michel Zeros of families of automorphic L-functions close to 1, Pac. J. Math., Volume 207 (2002) no. 2, pp. 411-431 | Article | MR 1972253 | Zbl 1129.11316

[11] Jeffrey C. Lagarias; Andrew M. Odlyzko Effective versions of the Chebotarev density theorem, Algebraic number fields: L-functions and Galois properties (Proc. Sympos., Univ. Durham, Durham, 1975), Academic Press Inc., 1975 | Zbl 0362.12011

[12] Robert P. Langlands Base change for GL(2), Annals of Mathematics Studies, Volume 96, Princeton University Press, 1980 | MR 574808 | Zbl 0444.22007

[13] Kimball Martin A symplectic case of Artin’s conjecture (2003) (https://arxiv.org/abs/math/0301093) | MR 1995787 | Zbl 1134.11328

[14] Lillian B. Pierce; Caroline L; Turnage-Butterbaugh; Melanie Matchett Wood On a conjecture for -torsion in class groups of number fields: from the perspective of moments (2019) (https://arxiv.org/abs/1902.02008v2)

[15] Lillian B. Pierce; Caroline L. Turnage-Butterbaugh; Melanie Matchett Wood An effective Chebotarev density theorem for families of number fields, with an application to -torsion in class groups, Invent. Math., Volume 219 (2020) no. 2, pp. 701-778 | Article | MR 4054810 | Zbl 07160158

[16] Jesse Thorner; Asif Zaman A zero density estimate for Dedekind zeta functions (2019) (https://arxiv.org/abs/1909.01338)

[17] Martin Widmer Bounds for the -torsion in class groups, Bull. Lond. Math. Soc., Volume 50 (2018) no. 1, pp. 124-131 | Article | MR 3778549 | Zbl 1398.11138